# SDR ASAA2016051016732

- Difficulty date: May 10, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 32,756 hours, 9,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161016
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120BF IS PUNCTURED.  ACFT GROUNDED.  FABRICATED FWD CARGO COMPARTMENT FLOOR PANEL IAW DWG 453A1610 REV. E AND ALODINED, PRIMED IAW SRM 51-20-01.
